ResearcherID Clarivate Analytics  

Mamedov, Ilgar Gurbat oglu
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: E-9473-2015
Other Names: I.G.Mamedov, Ilgar G.Mamedov, Ilgar Gurbat oglu Mamedov; Ilgar Mammadov; I.G.Mammadov
E-mail:
URL: http://www.researcherid.com/rid/E-9473-2015
Subject: Mathematical & Computational Biology; Mathematics
Keywords: hyperbolic equations; pseudoparabolic equations; equations with non-smooth coefficients; optimal control theory; 3d boundary problems; multidimensional local and non-local problems; non-local boundary problems; multi-dimensional boundary problems
Publons: https://publons.com/a/1403678
ORCID: http://orcid.org/0000-0001-6354-1371
My Institutions (more details)
Primary Institution:
Sub-org/Dept: 1.Editorial board member of journal "Applied and Computational Mathematics"; 2. Editorial board member of journal "American Journal of Applied Mathematics and Statistics"; 3. Editorial board member of journal "Applied Mathematics and Physics"; 4. Editorial board member of journal "Journal of Mathematical Sciences and Applications"; 5. Editorial board member of journal "Universal Journal of Computational Mathematics"; 6. Editorial board member of journal "American Journal of Applied Mathematics"; 7. Editorial board member of journal "Pure and Applied Mathematics Journal"
Role:
Joint Affiliation:
Sub-org/Dept:
Description:
My URLs: https://scholar.google.com/citations?user=RPILyO8AAAAJ&hl=ru&oi=ao
http://www.researchgate.net/profile/Ilgar_Mamedov3
http://www.mathnet.ru/php/person.phtml?&personid=27537&option_lang=eng
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: The optimal control problem in the processes described by the Goursat problem for a hyperbolic equation in variable exponent Sobolev spaces with dominating mixed derivatives
 Author(s): Bandaliyev, R. A.; Guliyev, V. S.; Mamedov, I. G.; et al.
 Source: Journal of Computational and Applied Mathematics Volume: 305 Pages: 11-17 Published: 2016
 Times Cited: 0
 DOI: 10.1016/j.cam.2016.03.024
added
21-Feb-18
2.  Title: On the well-posed solvability of the Dirichlet problem for a generalized mangeron equation with nonsmooth coefficients
 Author(s): Mamedov, I. G.
 Source: Differential Equations Volume: 51 Issue: 6 Pages: 745-754 Published: 2015
 Times Cited: 0
 DOI: 10.1134/s0012266115060051
added
21-Feb-18
3.  Title: Nonclassical analog of the Goursat problem for a three-dimensional equation with highest derivative
 Author(s): Mamedov, I. G.
 Source: Mathematical Notes Volume: 96 Issue: 1-2 Pages: 239-247 Published: 2014
 Times Cited: 0
 DOI: 10.1134/s0001434614070256
added
21-Feb-18
4.  Title: On a nonclassical interpretation of the dirichlet problem for a fourth-order pseudoparabolic equation
 Author(s): Mamedov, I. G.
 Source: Differential Equations Volume: 50 Issue: 3 Pages: 415-418 Published: 2014
 Times Cited: 0
 DOI: 10.1134/s0012266114030161
added
21-Feb-18
5.  Title: Neumann Problem in the Non-Classical Treatment for a Fourth Order Pseudoparabolic Equation
 Author(s): Mamedov, I.
 Source: 2012 Iv International Conference Problems of Cybernetics and Informatics Published: 2012
 Times Cited: 0
added
21-Feb-18
6.  Title: Nonlocal Problem with Bitsadze-Samarsky and Samarsky-Ionkin Type Conditions for a System of Pseudoparabolic Equations
 Author(s): Mamedov, I.
 Source: 2012 Iv International Conference Problems of Cybernetics and Informatics Published: 2012
 Times Cited: 0
added
21-Feb-18
7.  Title: A fundamental solution to the Cauchy problem for a fourth-order pseudoparabolic equation
 Author(s): Mamedov, I. G.
 Source: Computational Mathematics and Mathematical Physics Volume: 49 Issue: 1 Pages: 93-104 Published: 2009
 Times Cited: 1
 DOI: 10.1134/s0965542509010072
added
21-Feb-18
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: